Alert archive / Missouri / Heat Advisories in 2014
Heat Advisory 2, NWS St. Louis, MO
NWS St. Louis, MO issued this heat advisory at Jul 25, 2014, 3:53 PM CDT for 6 counties in Missouri; 5 counties in Illinois. It took effect at Jul 26, 2014, 1:00 PM CDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Jul 25, 2014, 3:53 PM CDT (20:53 UTC)
- In effect from
- Jul 26, 2014, 1:00 PM CDT
- Expired
- Jul 26, 2014, 5:38 PM CDT
- In force
- 5 hr
- Issued by
- NWS St. Louis, MO
Counties Clinton County, IL, Madison County, IL, Monroe County, IL, Saint Clair County, IL, Washington County, IL, City of Saint Louis, MO, Franklin County, MO, Jefferson County, MO, Saint Charles County, MO, Saint Louis County, MO, Warren County, MO
The radar
The St Louis radar (KLSX), 40 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.9 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1263 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
792 WWUS73 KLSX 252053 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 353 PM CDT FRI JUL 25 2014 ILZ100-101-MOZ061-063-064-261000- /O.NEW.KLSX.HT.Y.0002.140726T1800Z-140727T0000Z/ MADISON IL-ST. CHARLES MO-ST. CLAIR IL-ST. LOUIS CITY MO- ST. LOUIS MO- INCLUDING THE CITIES OF...BELLEVILLE...EDWARDSVILLE... ST CHARLES...ST LOUIS 353 PM CDT FRI JUL 25 2014 ...HEAT ADVISORY IN EFFECT FROM 1 PM TO 7 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 7 PM CDT SATURDAY. * TIMING...A DANGEROUS COMBINATION OF HEAT AND HUMIDITY IS EXPECTED TO BEGIN BY EARLY SATURDAY AFTERNOON AND REMAIN SO THROUGH EARLY EVENING. * HEAT INDEX VALUES...UP TO 105 DUE TO TEMPERATURES IN THE MID TO UPPER 90S...AND DEWPOINTS IN THE LOWER 70S. * IMPACTS...THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL LIKELY LEAD TO AN INCREASED RISK OF HEAT- RELATED STRESS AND ILLNESS. THE VERY YOUNG... THE ELDERLY... THOSE WITHOUT AIR CONDITIONING...AND THOSE PARTICIPATING IN STRENUOUS OUTDOOR ACTIVITIES WILL BE THE MOST SUSCEPTIBLE. ALSO...CAR INTERIORS CAN REACH LETHAL TEMPERATURES IN A MATTER OF MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY IS ISSUED WHEN HIGH TEMPERATURE AND HUMIDITY LEVELS ARE EXPECTED TO MAKE IT FEEL LIKE IT IS 105 DEGREES OR GREATER. PEOPLE IN THE ST. LOUIS METROPOLITAN AREA CAN GET INFORMATION ABOUT COOLING CENTERS OR ENERGY ASSISTANCE RELATED TO THE EXCESSIVE HEAT BY CALLING THE UNITED WAY OF GREATER ST. LOUIS AT 800-427-4626...OR IF CALLING FROM A LAND LINE PHONE DIAL 2-1-1. YOU CAN ALSO CALL COOL DOWN ST. LOUIS AT 314-241-7668. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO THE EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY. CALL 9-1-1 IMMEDIATELY. && $$ TES
3 follow-up statements
692 WWUS73 KLSX 260859 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 359 AM CDT SAT JUL 26 2014 ILZ069-074-102-MOZ060-062-065-270000- /O.EXA.KLSX.HT.Y.0002.140726T1800Z-140727T0000Z/ CLINTON IL-FRANKLIN MO-JEFFERSON MO-MONROE IL-WARREN MO- WASHINGTON IL- INCLUDING THE CITY OF...UNION 359 AM CDT SAT JUL 26 2014 ...HEAT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING. * TIMING...A DANGEROUS COMBINATION OF HEAT AND HUMIDITY IS EXPECTED TO BEGIN BY EARLY THIS AFTERNOON AND REMAIN SO THROUGH EARLY EVENING. * HEAT INDEX VALUES...UP TO 105 DUE TO TEMPERATURES IN THE MID AND UPPER 90S...AND DEWPOINTS IN THE LOWER 70S. * IMPACTS...THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL LIKELY LEAD TO AN INCREASED RISK OF HEAT- RELATED STRESS AND ILLNESS. THE VERY YOUNG... THE ELDERLY... THOSE WITHOUT AIR CONDITIONING...AND THOSE PARTICIPATING IN STRENUOUS OUTDOOR ACTIVITIES WILL BE THE MOST SUSCEPTIBLE. ALSO...CAR INTERIORS CAN REACH LETHAL TEMPERATURES IN A MATTER OF MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY IS ISSUED WHEN HIGH TEMPERATURE AND HUMIDITY LEVELS ARE EXPECTED TO MAKE IT FEEL LIKE IT IS 105 DEGREES OR GREATER. PEOPLE IN THE ST. LOUIS METROPOLITAN AREA CAN GET INFORMATION ABOUT COOLING CENTERS OR ENERGY ASSISTANCE RELATED TO THE EXCESSIVE HEAT BY CALLING THE UNITED WAY OF GREATER ST. LOUIS AT 800-427-4626...OR IF CALLING FROM A LAND LINE PHONE DIAL 2-1-1. YOU CAN ALSO CALL COOL DOWN ST. LOUIS AT 314-241-7668. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO THE EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY. CALL 9-1-1 IMMEDIATELY. && $$ ILZ100-101-MOZ061-063-064-270000- /O.CON.KLSX.HT.Y.0002.140726T1800Z-140727T0000Z/ MADISON IL-ST. CHARLES MO-ST. CLAIR IL-ST. LOUIS CITY MO- ST. LOUIS MO- INCLUDING THE CITIES OF...BELLEVILLE...EDWARDSVILLE... ST CHARLES...ST LOUIS 359 AM CDT SAT JUL 26 2014 ...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING... * TIMING...A DANGEROUS COMBINATION OF HEAT AND HUMIDITY IS EXPECTED TO BEGIN BY EARLY THIS AFTERNOON AND REMAIN SO THROUGH EARLY EVENING. * HEAT INDEX VALUES...UP TO 106 DUE TO TEMPERATURES IN THE MID TO UPPER 90S...AND DEWPOINTS IN THE LOWER 70S. * IMPACTS...THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL LIKELY LEAD TO AN INCREASED RISK OF HEAT- RELATED STRESS AND ILLNESS. THE VERY YOUNG... THE ELDERLY... THOSE WITHOUT AIR CONDITIONING...AND THOSE PARTICIPATING IN STRENUOUS OUTDOOR ACTIVITIES WILL BE THE MOST SUSCEPTIBLE. ALSO...CAR INTERIORS CAN REACH LETHAL TEMPERATURES IN A MATTER OF MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY IS ISSUED WHEN HIGH TEMPERATURE AND HUMIDITY LEVELS ARE EXPECTED TO MAKE IT FEEL LIKE IT IS 105 DEGREES OR GREATER. PEOPLE IN THE ST. LOUIS METROPOLITAN AREA CAN GET INFORMATION ABOUT COOLING CENTERS OR ENERGY ASSISTANCE RELATED TO THE EXCESSIVE HEAT BY CALLING THE UNITED WAY OF GREATER ST. LOUIS AT 800-427-4626...OR IF CALLING FROM A LAND LINE PHONE DIAL 2-1-1. YOU CAN ALSO CALL COOL DOWN ST. LOUIS AT 314-241-7668. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO THE EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY. CALL 9-1-1 IMMEDIATELY. && $$ GLASS
358 WWUS73 KLSX 262109 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 409 PM CDT SAT JUL 26 2014 MOZ060>065-262215- /O.CAN.KLSX.HT.Y.0002.000000T0000Z-140727T0000Z/ FRANKLIN MO-JEFFERSON MO-ST. CHARLES MO-ST. LOUIS CITY MO- ST. LOUIS MO-WARREN MO- INCLUDING THE CITIES OF...ST CHARLES...ST LOUIS...UNION 409 PM CDT SAT JUL 26 2014 ...HEAT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS CANCELLED THE HEAT ADVISORY. THICK CLOUDS MOVING IN WILL LEAD TO A COOLING TREND HEADING INTO EARLY EVENING...WITH RESULTANT HEAT INDEX VALUES BELOW 100 DEGREES. $$ ILZ069-074-100>102-270000- /O.CON.KLSX.HT.Y.0002.000000T0000Z-140727T0000Z/ CLINTON IL-MADISON IL-MONROE IL-ST. CLAIR IL-WASHINGTON IL- INCLUDING THE CITIES OF...BELLEVILLE...EDWARDSVILLE 409 PM CDT SAT JUL 26 2014 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TIMING...A DANGEROUS COMBINATION OF HEAT AND HUMIDITY IS EXPECTED TO BEGIN BY EARLY THIS AFTERNOON AND REMAIN SO THROUGH EARLY EVENING. * HEAT INDEX VALUES...UP TO 108 DUE TO TEMPERATURES IN THE MID 90S...AND DEWPOINTS IN THE LOW TO MID 70S. * IMPACTS...THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL LIKELY LEAD TO AN INCREASED RISK OF HEAT- RELATED STRESS AND ILLNESS. THE VERY YOUNG... THE ELDERLY... THOSE WITHOUT AIR CONDITIONING...AND THOSE PARTICIPATING IN STRENUOUS OUTDOOR ACTIVITIES WILL BE THE MOST SUSCEPTIBLE. ALSO...CAR INTERIORS CAN REACH LETHAL TEMPERATURES IN A MATTER OF MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY IS ISSUED WHEN HIGH TEMPERATURE AND HUMIDITY LEVELS ARE EXPECTED TO MAKE IT FEEL LIKE IT IS 105 DEGREES OR GREATER. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO THE EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY. CALL 9-1-1 IMMEDIATELY. && $$ TES
823 WWUS73 KLSX 262238 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 538 PM CDT SAT JUL 26 2014 ILZ069-074-100>102-262345- /O.CAN.KLSX.HT.Y.0002.000000T0000Z-140727T0000Z/ CLINTON IL-MADISON IL-MONROE IL-ST. CLAIR IL-WASHINGTON IL- INCLUDING THE CITIES OF...BELLEVILLE...EDWARDSVILLE 538 PM CDT SAT JUL 26 2014 ...HEAT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS CANCELLED THE HEAT ADVISORY. $$ TES
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this heat advisory went out at Jul 25, 12:55 PM CDT, 2 hours 58 minutes earlier.
Area forecast discussion, Jul 25, 12:55 PM CDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 1255 PM CDT Fri Jul 25 2014 .UPDATE: Issued at 950 AM CDT Fri Jul 25 2014 Complex of TSRA continues to maintain itself rather well on its backside over northeast MO and eastern IA, where lo level jet and better instability are feeding it. An isolated threat for large hail exists, but should decrease heading deeper into the morning. Overall health of TSRA complex should also begin to fail as we head into the afternoon hours, with strengthening cap of warm air to the west and weakening lo level jet. This rain should have a somewhat easier time of advecting in IL versus MO and updated the forecast accordingly, although will no doubt need to tweak expected coverage over the next couple hours. Also adjusted temps further down in IL, where readings should stay below 80F, but enough recovery expected in the west and south to maintain previous forecast. TES && .SHORT TERM: (Through Late This Afternoon) Issued at 330 AM CDT Fri Jul 25 2014 Convective trends and the extent of pops are the biggest forecast challenge today. Thunderstorms have blossomed within the last several hours across central Iowa at the terminus of a stout southwesterly LLJ, and along the eastern periphery of elevated instability, deeper moisture and steep mid level lapse rates. Short range guidance shows the LLJ slowly veering this morning, providing favorable moisture transport and forcing as the flow aloft and northwestely deep layer shear steer the activity east and southeastward. The HRRR runs since 01Z have been very emphatic supporting this scenario bringing showers and thunderstorms into northeast Missouri and west central Illinois. I have increased pops into the likely range in this area tapered to slight chances just north of interstate 70. Believe that most of this activity will be east of the MS river by early afternoon and exiting the CWA shortly thereafter. This activity will likely delay/impeed the northward retreat of the warm front, however in central MO there should be no issue where highs will be around 90. Glass .LONG TERM: (Tonight through Thursday) Issued at 330 AM CDT Fri Jul 25 2014 The warm front should have exited the entire CWA by early evening while the upstream cold frontal system will be slowly advancing and stretching from the upper MS valley into the central Plains. High heights aloft and warm mid level temperatures should suppress any surface-based storm development within the large warm sector spanning the CWA, however the area will remain subject to an elevated shower and thunderstorm threat. While there is no defined focus for thunderstorms, a westerly LLJ will be poised across the area in conjunction with steep mid level lapse rates and good elevated instability supporting a least a chance pop. These same unfocused conditions will exist on Saturday morning. The set-up should improve on Saturday afternoon. Strong surface heating should yield temperatures well into the 90s with dew points in the 70s. This will result in afternoon heat indices in the 100-104 degree range, just below advisory criteria. We will need to monitor this closely as just a bit higher dew points and/or temperatures and a heat advisory will be warranted. The aforementioned conditions along with the presence of steep mid level lapse rates will yield very unstable conditions during the afternoon/evening. There are indications that the combo of heating and a disturbance in the west northwest flow aloft should sufficiently weaken the cap allowing for robust thunderstorm development along the west-east oriented front stretching in the vicinity of far northern MO through central IL into the OH valley. How far west development occurs is uncertain but height falls/cooling aloft on Saturday night could aid this process. Deep layer shear and instability is quite favorable for organized severe with damaging winds the most apparent severe threat at this time. I have some low pops on Sunday ahead of the advancing front, but the overall threat of precipitation will be lower as compared to the Saturday night. Cooler and drier air will advect in earnest into the area on Sunday night with a large surface high settling into the Nation's midsection on Monday. An unseasonably deep upper trof over eastern NOAM through the first part of next week will keep the large surface high in control and allow for another period of below average temperatures as we exit July and head into August. Glass && .AVIATION: (For the 18z TAFs through 18z Saturday Afternoon) Issued at 1255 PM CDT Fri Jul 25 2014 VFR conditions are expected to prevail outside of TSRA at the TAF sites thru the valid period. TSRA expected to weaken as it moves into STL metro with some activity expected to edge into the northern vicinities of SUS and STL before final anticipated dissolution. The TSRA is in the process of exiting UIN now. After this, very iffy on TSRA chances heading into tonight and thru the first part of Saturday...enough to preclude mention in TAFs. Otherwise, look for veering wind directions from SE to SW. Specifics for KSTL: VFR thru the period outside of TSRA with veering SE winds to SW by Saturday. Current TSRA activity still expected to fall apart before reaching the aerodrome, but believe something will edge the northern vicinity before doing so. TES && .LSX WATCHES/WARNINGS/ADVISORIES: MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jul 25, 2:03 PM CDT, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 203 PM CDT FRI JUL 25 2014 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-261200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 203 PM CDT FRI JUL 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE LIKELY THROUGH LATE AFTERNOON...WITH A SLIGHT CHANCE OVERNIGHT. SOME STORMS MAY BE STRONG THROUGH LATE AFTERNOON WITH HAIL POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AND SATURDAY NIGHT. SOME OF THE STORMS COULD BE SEVERE ON SATURDAY AFTERNOON AND SATURDAY NIGHT, WITH THE MAIN THREAT CONSISTING OF DAMAGING WINDS AND LARGE HAIL. THERE IS A CHANCE OF THUNDERSTORMS ON SUNDAY ACROSS PARTS OF SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS NEXT THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. TES
In the hours before
Local storm report, Jul 25, 11:54 AM CDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1154 AM CDT FRI JUL 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1152 AM HAIL VANDALIA 39.31N 91.49W
07/25/2014 E0.25 INCH AUDRAIN MO TRAINED SPOTTER
VERY HEAVY RAINFALL ALSO OCCURRING AT THIS TIME.
&&
PRZYBYLINSKILocal storm report, Jul 25, 1:26 PM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
126 PM CDT FRI JUL 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0123 PM HEAVY RAIN LEWISTOWN 40.08N 91.81W
07/25/2014 E4.50 INCH LEWIS MO EMERGENCY MNGR
&&
TRUETTLocal storm report, Jul 25, 1:27 PM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
127 PM CDT FRI JUL 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0126 PM FLASH FLOOD LEWISTOWN 40.08N 91.81W
07/25/2014 LEWIS MO EMERGENCY MNGR
SOME COUNTY ROADS WASHED OUT IN THE LEWISTOWN
AREA...AND SOME CULVERTS WERE POPPED OUT OF THE GROUND
DUE TO THE HEAVY RUNOFF
&&
TRUETTLocal storm report, Jul 25, 1:28 PM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
128 PM CDT FRI JUL 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0123 PM HEAVY RAIN EWING 40.01N 91.71W
07/25/2014 E4.00 INCH LEWIS MO EMERGENCY MNGR
&&
TRUETTLocal storm report, Jul 25, 1:58 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
158 PM CDT FRI JUL 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0157 PM HEAVY RAIN BOWLING GREEN 39.34N 91.20W
07/25/2014 M1.10 INCH PIKE MO CO-OP OBSERVER
&&
CARNEYLocal storm report, Jul 25, 2:34 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
234 PM CDT FRI JUL 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM TSTM WND DMG WARRENTON 38.82N 91.14W
07/25/2014 WARREN MO LAW ENFORCEMENT
TREE LIMBS REPORTED DOWNING POWERLINES BOTH NORTH AND
SOUTH OF WARRENTON.
&&
CARNEYThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 11:20 AM CDT | Flash Flood Warning | LSX | Monroe | 3 hr |
| Jul 25, 11:58 AM CDT | Flash Flood Warning | LSX | Knox, Lewis | 3 hr |
Nearby
Heat Advisories in Missouri, 2014Heat Advisories in Illinois, 2014Every heat advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.